# SDR ASOA2015091613840

- Difficulty date: September 16, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT 621-605.00 & RBL 40 SILL.  REMOVED CORROSION AT FS 621-605, RBL 40 SILL IAW 51-21-06 SRM.  COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-523.
